# SDR GTIA2025020338710

- Difficulty date: January 31, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N954NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10697
- Aircraft time: 10,562 hours, 4,490 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAS SMELLED MUSKY, SOUR, WET CLOTHES LIKE SMELL TOWARDS THE BOTTOM OF DESCENT BEGINNING OF THE APPROACH-TROUBLESHOOTING DONE IAW TSM 05-50-00-810-831-A TO ISOLATE ODOR FOLLOWED BY LEVEL A DECONTAMINATION OF THE ECS IAW AMM 21-00-00-615-802-A. ODOR NO LONGER PRESENT , A/C NOW OK FOR SERVICE. MOC # 69159  DESCRIPTION OF ODOR/FUMES: DIRTY SOCKS, MUSTY DRY, BODY ODOR/BIOHAZARD. TEMPORARY. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS.  FWD CABIN/GALLEY (LAV), AFT CABIN/GALLEY (LAV). NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.
